MathSciNet Relay Station
MathSciNet bibliographic data
MR2170039 35J40 (35B65)
Iskhokov, S. A. On the smoothness of a generalized solution of an elliptic equation with nonpower degeneration. (Russian) Differ. Uravn. 39 (2003), no. 11, 1536--1542, 1582; translation in Differ. Equ. 39 (2003), no. 11, 1618–1625
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 11:58:12 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=b215a2b342c47d46aa1f4e0111b83638; path=/; expires=Fri, 11-Jul-2031 11:58:12 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=79 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 59d W7ms0ְYpJ֌(II*Uya$-1@GUj=O_w~Cj2o.@Kް^_A00oH~V[Ne:_ 7uN8eR~\k++r5d `,sSӌ )NE11gǴ溪SXJT9A 4N>VT˾L볬I&@|Rջ]Yn*UCG'&m 3!4A&mR#0BSjBg}%K4oաVgHMƆVq5yΌ3:at^ULХ7ccxL: 3pg2'J$:podqFqo$~"ѓ"Q^DYȎZP"6\^F?;ȗWsD9vsMv}{ξzs 8lDѡ ϭ`xw{#.no` .i[}[2#DicH-jlT+aϽW0he>af!^E0S~Ѐfԋ#.J^O Sx |st{Z uX'a5b3S ]bfi},SDF&D> 8@AJO& 20#S:gրTx6&8|]ȥQjG?޳ܠM׮lBP5aST1`t\H|3S3=䫗HI5 Ȇ,_oz&ΙB郗^?Nf#Q&L۸e>ogxv]IuZRbL;hFR~F*NmS8z'b 䚕,jݤ` ݅#g9n"S1s0 [(6lK[t9eZ9͘\ ]`ڪ3&SfSȸܡq̴v*eju=\1p֐#zdƠUЪɩ°)M^ pUvU,j&R"jB|@_LPebBcKG/!'uk篻U\7.^ᚈ yc93ˇ{TWTuNMniaFhJh"\.T*UxBdcY nJ~vWr %^=Տ଴.B0V775r5}